| Model Number |
27001 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The astral device was returned to resmed.Evaluation of the device confirmed the reported issue.The battery was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).
Event or Problem Description
During resmed evaluation, an astral device displayed a battery inoperable alarm and failed to charge its internal battery.There was no patient harm or serious injury reported as a result of this incident.